# SDR AT9900178

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING IN COCKPIT DID NOT ILLUMINATE.  REPOSITIONED WIRING ON CONNECTOR IN FORWARD AISLE LIGHTING RECEPTICAL.  OPERATIONAL CHECKS GOOD IAW DC9 STANDARD PRACTICES CHAPTER 20-50.
